MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Allura Xper FD; Interventional fluoroscopic x-ray system

Philips Medical Systems Nederland B.V. Allura Xper FD; Interventional fluoroscopic x-ray system
Model Number Allura Xper FD20
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wall connection box was defective.No harm to the patient or user was reported.Philips has started an investigation of this complaint.

Brand Name
Allura Xper FD
Common Device Name
Interventional fluoroscopic x-ray system
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50896674
Report Number3042175844-2026-002624
Device Sequence Number20290839
Product Code OWB
UDI-Device Identifier00884838054202
UDI-Public(01)00884838054202
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAllura Xper FD20
Device Catalogue Number722028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured08/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown